Cookies?
Library Header Image
LSE Research Online LSE Library Services

Optimal monetary policy, endogenous supply and rational expectations

Fethke, Gary and Jackman, Richard (1984) Optimal monetary policy, endogenous supply and rational expectations. Journal of Monetary Economics, 13 (2). pp. 211-224. ISSN 0304-3932

Full text not available from this repository.
Identification Number: 10.1016/0304-3932(84)90015-1
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1373

Actions (login required)

View Item View Item